MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, age & date of birth, sex, weight, ethnicity, and race: unknown.Implanted date: device was not implanted.Explanted date: device was not explanted.Device available for evaluation: the device cannot be obtained due to undisclosed facility.Reporter name, address, and phone number: unknown due to undisclosed facility.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
A maude database search conducted on 20apr2021 found a maude report number mw5099825.The event description states: "patient presented for right radial artery access under ultrasound guidance in cath lab during hospitalization.After the procedure, it was discovered that patient had retained a piece of the terumo french # 4 sheath.Upon assessment and attempts to retrieve, it was determined that the sheath would remain, as there was no harm to patient's vessel and good flow to the arm.No further issues noted, and patient discharged in good condition.Fda safety report id # (b)(4).".
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 as notification that this report is a duplicate report to a report that was already submitted, therefore this report is not needed.Please see mdr 1118880-2021-00044 for the report that was previously reported for this event.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key11846485
Report Number1118880-2021-00101
Device Sequence Number19811086
Product Code DYB
UDI-Device Identifier00389701012049
UDI-Public00389701012049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberN/A
Device Catalogue Number80-1050
Device Lot Number0000011031
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;